MathSciNet Relay Station
MathSciNet bibliographic data
MR2428122 15A24
Duan, Xuefeng; Liao, Anping On the existence of Hermitian positive definite solutions of the matrix equation $X^s+A^*X^{-t}A=Q$. Linear Algebra Appl. 429 (2008), no. 4, 673–687.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement